Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911

   
 
 

 

Une généralisation d'une construction de Richelot


Author: Jean-François Mestre
Journal: J. Algebraic Geom. 22 (2013), 575-580
DOI: https://doi.org/10.1090/S1056-3911-2012-00589-X
Published electronically: December 19, 2012
MathSciNet review: 3048546
Full-text PDF

Abstract | References | Additional Information

Abstract: We give a generalization of a construction of Richelot, which permits us to obtain a family of dimension $ g+1$ of pairs of hyperelliptic curves of genus $ g$ with $ \overbrace {2\ldots 2}^g$-isogenous Jacobians.


References [Enhancements On Off] (What's this?)

  • 1. J.-B. Bost and J.-F. Mestre, Moyenne arithmético-géometrique et périodes de courbes de genre 1 et 2. Gaz. Math. Soc. France $ 38$, 1988, 36-64. MR 970659 (89k:14072)
  • 2. F. Richelot, Essai sur une méthode générale pour déterminer la valeur des intégrales ultra-elliptiques, fondée sur des transformations remarquables de ces transcendantes, C.R. Acad. Sci. Paris 2, 1836, 622-627.
  • 3. F. Richelot, De transformatione integralium Abelianorum primi ordinis commentatio, J. Reine Angew. Math. $ 16$, $ 1837$, 221-341.
  • 4. D. Mumford, Tata Lectures on Theta, Birkhauser-Boston, Part II (1983).
  • 5. B. Smith, Families of Explicit Isogenies of Hyperelliptic Jacobians. In Arithmetic, Geometry, Cryptography and Coding Theory 2009, Contemporary Mathematics 521, Amer. Math. Soc., 2010. MR 2744038


Additional Information

Jean-François Mestre
Affiliation: Université Paris Diderot, 175 rue du Chevaleret, 75013 Paris, France
Email: mestre@math.jussieu.fr

DOI: https://doi.org/10.1090/S1056-3911-2012-00589-X
Received by editor(s): October 7, 2010
Received by editor(s) in revised form: February 2, 2011, and February 9, 2011
Published electronically: December 19, 2012

American Mathematical Society